# SDR COMA0560117

- Difficulty date: January 31, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 13,296 hours, 12,077 cycles
- Engine: Ge CF343A1
- Engine time: 16,117 hours, 13,989 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807522
- Condition: Malfunctioned
- Location: Right
- Part time: 10,117 hours, 13,989 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5852 RT ENGINE OIL PRESSURE WARNING.  REPLACED THE RT ENGINE.
